# SDR DALA2020120803997

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 83,307 hours, 38,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT 19DEF DAMAGED.  CORRECTIVE ACTION: R & R EMERGENCY LIGHT HOUSING AND TESTED LIGHTING SYSTEM.  OK FOR SERVICE.
